MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL IOL W/AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL IOL W/AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number PXYAT0
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported that during the intraocular lens (iol) implant procedure, when the iol was being loaded the trailing haptic found to be straight.There was no patient contact with the device.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
The product was returned for analysis, and the reported complaint was observed.The device was received loose in the product carton.Solution is dried in the device.The lock-out assembly has been removed.The plunger and the lens have been advanced into the mid-nozzle.The leading haptic is extended straight.The trailing haptic is extended straight.A product history record review and a non-conformance review of the reported lot number was conducted.No deviations were identified and all corresponding production release specifications defined in the device master record were met.Photo received showing and company device.The iol is advanced to between mid-nozzle and the depth guard, the trailing haptic appears to be straight.The plunger is advanced to mid nozzle.We are unable to determine the root cause for the reported complaint.Straight trailing haptic was observed.Straight trailing haptic may occur: ¿ if the lens has become misaligned in the lens bay during the manufacturing process.¿ due to the use of a non-qualified viscoelastic.Material properties of non-qualified ophthalmic visco surgical device (ovds) may contribute to underfill, overfill, misfolding of the haptics, or other inconsistent folding outcomes.¿ if inadequate viscoelastic is placed in the device this will cause inadequate coverage of the lens fold path which may cause the lens to advance incorrectly.¿ if the operating room temperature is too high (> 23°c / 73° f) lens folding consistency is negatively affected, the lens is more adherent, and this may inhibit lens advancement.Any of the above listed causes alone, or in combination, may create the reported event.The directions for use (dfu) instructs: "visually inspect the lens to determine the position of the leading and trailing haptics (refer to figure 7).Verify that the plunger is in contact with the trailing optic edge.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX PRO TRIFOCAL IOL W/AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24801051
Report Number9612169-2026-00777
Device Sequence Number15837166
Product Code HQL
UDI-Device Identifier00380658493356
UDI-Public(01)00380658493356(17)300908(11)250910(10)26110302
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXYAT0
Device Catalogue NumberPXYAT0.235
Device Lot Number26110302
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/13/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROVISC OPHTHALMIC VISCOSURGICAL DEVICE
Patient SexUnknown